Equate Childrens Acetaminophen Dye-Free Cherry Suspension, 160 mg 4 Oz

Walmart # 556572962

Equate Childrens Acetaminophen Dye-Free Cherry Suspension, 160 mg 4 Oz

Walmart # 556572962
$2.88$2.88
Free 2-day shipping on orders over $35
Free pickup today
Sold & shipped byWalmart
Shop now
Compare to Childrens Tylenol Oral Suspension active ingredient. Childrens Acetaminophen 160 mg Per 5 mL, dye-free cherry flavor, contains acetaminophen 160 mg per 5 mL for fast, effective relief of fever and pain for children ages 2 to 11 years. An oral suspension liquid, this product temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache. A dosage cup is included. Gluten free. No high fructose corn syrup. Non-staining.

About This Item

  • Compare to Children's Tylenol Oral Suspension Active Ingredient
  • Customer Reviews
    4.9 out of 5 Stars
    see all 16 reviews
    5 stars
    15
    4 stars
    1
    3 stars
    0
    2 stars
    0
    1 stars
    0
    1-5 of 16 reviews

    HAS WORKED ON MY GRAND KIDS

    HAS REDUCED FEVER AND WORKED FOR ALL 4 GRAND KIDS
    Excellent

    Works the same as the name brand

    This product works the same as the name brand, kids say it tastes great, and the price is lower.

    great

    great product . works just as good as tylenol . don't cost much.

    Same as name brand Tylenol

    Great price works the same as name brand Tylenol . No Tylenol is as good as ibuprofen in my opinion but this works exactly the same as name brand Tylenol but is 1/2 the price .
    Questions & Answers2 questions
    Get specific details about this product from customers who own it.

    Policies & Plans

    See any care plans, options and policies that may be associated with this product.
    Electrode, Comp-169673192, DC-prod-dal4, ENV-prod-a, PROF-PROD, VER-21.28.14-rc.11, SHA-f473e62e0d2f9771e5bba2831bc8c3f96a6d8627, CID-